It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: buspar side effects

Re: buspar side effects

[ Back to Messages ]

Message

Posted by A. Newton on December 11, 2000 at 13:47:20:

In Reply to: Re: buspar side effects posted by Lori on August 27, 2000 at 11:52:55:

: : Hi there...
: : 3 days ago I began taking buspar. I began having what I think are side effects, including an edginess that made me feel very short tempered with my kids. I also felt like I was high and zombie like. do these feelings go away as I continue to take the medicine? I don't feel I want to continue because these side effects are so strong, but I'm afraid this drug could help me if I gave it a fair chance to work. I suffer from Panic attacks and I'm also a bit of a hypochondriac! If anyone has any experience similar please feel free to write back. thanks.

: : kerri

: RE: Buspar
: I have been on Buspar for years. Those symptoms may have been your anxiety. You may have associated them with Buspar. It takes 4 weeks for the medication to work. I felt mild changes in a week. The only side effect that I experienced was tiredness. This went away after about 2-4 weeks.

RE: Buspar
I have been on Buspar for about 2 weeks and I agree I have had similar side effects. I was on it 10 years ago along with Zanax and worked great. So maybe age has something to do with it. Who knows? But anxiety is ruff without something.





Follow Ups




All times are GMT -7. The time now is 03:30 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!